# SDR SWAA2021122040670

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE Z CHANNEL IS CORRODED BS 727-767.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   LOCATED AND DRILLED A NEW Z CHANNEL IAW SRM 51-40-05-0G-0.   TREATED AND PRIMERED, AND FABRICATED RT Z CHANNEL IAW AMM 51-21-41-370-802, AND 51-21-72-370--804.   INSTALLED NUT PLATES ON NEW Z CHANNEL IAW SRM 51-40-02-0G-0, AND DRAWING 146A7502.
